Translator Disclaimer
2010 On the tunnel number and the Morse–Novikov number of knots
Andrei Pajitnov
Algebr. Geom. Topol. 10(2): 627-635 (2010). DOI: 10.2140/agt.2010.10.627

Abstract

Let L be a link in S3; denote by N(L) the Morse–Novikov number of L and by t(L) the tunnel number of L. We prove that N(L)2t(L) and deduce several corollaries.

Citation

Download Citation

Andrei Pajitnov. "On the tunnel number and the Morse–Novikov number of knots." Algebr. Geom. Topol. 10 (2) 627 - 635, 2010. https://doi.org/10.2140/agt.2010.10.627

Information

Received: 19 October 2009; Accepted: 5 January 2010; Published: 2010
First available in Project Euclid: 19 December 2017

zbMATH: 1196.57008
MathSciNet: MR2606794
Digital Object Identifier: 10.2140/agt.2010.10.627

Subjects:
Primary: 57M25, 57M27, 57R35, 57R70
Secondary: 57R19, 57R45

Rights: Copyright © 2010 Mathematical Sciences Publishers

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.10 • No. 2 • 2010
MSP
Back to Top